Winter Weather, Kent
- When
- February 1, 1:00 AM EST to 10:00 AM EST
- Where
- Kent forecast zone
- Reported by
- Mesonet
- Coordinates
- 39.096, -75.505 (the zone’s center; the record gives no point)
A weak low pressure system that developed along a warm front and moved east of the state on the 1st helped produce a light wintry mix in Delaware during the first half of the morning on the 1st. Precipitation started as light snow in many places, but changed over quickly to sleet and freezing rain.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A weak low pressure system that developed along a warm front and moved east of the state on the 1st helped produce a light wintry mix in Delaware during the first half of the morning on the 1st. Precipitation started as light snow in many places, but changed over quickly to sleet and freezing rain. The freezing rain then changed to freezing drizzle. The freezing drizzle then changed to either plain drizzle late in the morning or ended. Snowfall accumulations were half an inch or less and ice accretions were just a few hundredths. Many roads were either pre-treated or had salt on them from past winter storms, so the number of accidents were relatively low.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jan 31, 11:04 PM EST, 1 hour 56 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1104 PM EST MON JAN 31 2011
.SYNOPSIS...
A WARM FRONTAL WAVE OF LOW PRESSURE OFF THE CAROLINAS SHOULD DRIFT
NORTH REACHING A POSITION EAST OF CAPE MAY MIDDAY TUESDAY BEFORE
MOVING OUT TO SEA. THEN A STRONGER STORM CENTER IN THE LOWER
MISSISSIPPI VALLEY TUESDAY WILL REDEVELOP JUST SOUTH OF LONG
ISLAND WEDNESDAY BRINGING A VARIETY OF HAZARDOUS WINTER WEATHER
TOUR AREA. HIGH PRESSURE BUILDS INTO OUR AREA TO CLOSE OUT THE
WORK WEEK. THEN OVER THE WEEKEND, A LOW PRESSURE SYSTEM MAY
DEVELOP OFF THE SOUTHEAST COAST.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
LIGHT PRECIPITATION HAS DEVELOPED IN THE BROAD WARM AIR ADVECTION
PATTERN LATE THIS EVENING. DESPITE BOTH 0000 UTC SOUNDINGS AND
AMDAR SOUNDINGS FROM BOTH KPHL AND KBWI SHOWING A COLUMN BELOW
FREEZING...SLEET AND SNOW PELLETS HAVE BEEN PART OF THE PRECIPITATION
THIS EVENING.
FOR THE MOST PART...THE PRECIPITATION SHOULD REMAIN LIGHT AND SNOW
OR SLEET THROUGH ABOUT 0900 UTC. AFTER THIS TIME...SURFACE TEMPERATURES
RISING ABOVE FREEZING IN SOUTHERN DELAWARE AND CAPE MAY COUNTY NEW
JERSEY COULD ALLOW PLAIN RAIN TO FALL. AT THIS POINT...NOT SEEING
MUCH IN THE WAY OF A FREEZING RAIN THREAT...BUT THIS WILL BE
MONITORED.
AFTER 0900 UTC...A BETTER FOCUS FOR THE WARM AIR ADVECTION SHOULD
ALLOW BETTER UPGLIDE ACROSS THE LEHIGH VALLEY AND SOUTHERN
POCONOS. AT THAT POINT...THE COLUMN THERE SHOULD BE COLD ENOUGH FOR
SNOW...AND THE SNOW SHOULD BECOME STEADIER MOVING TOWARD 1200 UTC
TUESDAY. RIGHT SNOW...THE QPF SUPPORTS AN INCH OR TWO OF SNOW LATE
TONIGHT IN THE ABOVEMENTIONED AREAS. THERE BETTER PART OF THE
LIFT SHOULD OCCUR TUESDAY MORNING.
AS FOR LOWS...SHOULD SEE A SLOW DROP IN TEMPERATURES IN MOST
PLACE3S AWAY FROM THE WATER. COULD SEE TEMPERATURES SLIDE ABOVE
THE FREEZING MARK ACROSS SUSSEX COUNTY DELAWARE AND COASTAL NEW
JERSEY FROM LONG BEACH ISLAND TO CAPE MAY HARBOR.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
WILL HAVE CHANCE OF HEAVY SNOW IN THE WORDS..AT LEAST POINT AND
CLICK.. FOR NE PA AND NW NJ IN THE 13Z-17Z TIME FRAME TUESDAY.
PRETTY GOOD SNOW GROWTH IS MODELED BY BOTH THE 18Z GFS/NAM IN THAT
AREA...TIMING DIFFERENT BY 3 OR 4 HOURS.'SNOW AND SLEET AMOUNTS
ARE POTENTIALLY GOING TO BE RAISED IN THE MPO-N SUSSEX COUNTY NJ
AREA WHERE MORE PERSISTENT SNOW/SLEET OCCURS WITH
AS SURFACE TEMPERATURES WARM ACROSS DELAWARE AND INTO THE EASTERN
SHORE OF MARYLAND, A CHANGE-OVER FROM SNOW TO RAIN IS EXPECTED
DURING THE MORNING HOURS OF TUESDAY. A TRANSITION FROM SNOW TO RAIN
IS ALSO EXPECTED IN THIS SAME TIMEFRAME ACROSS SOUTHERN NEW JERSEY.
FROM EASTERN PA AND CENTRAL NJ ON NORTHWARD, MODEL SOUNDINGS DEPICT
SURFACE AND MID LEVEL TEMPERATURES THAT WOULD SUPPORT SOME AREAS OF
LIGHT SNOW DURING TUESDAY MORNING. BY TUESDAY AFTERNOON, THE GFS AND
NAM SOUNDINGS SHOW TEMPERATURES ALOFT WARMING WITH SURFACE TEMPS
STAYING BELOW FREEZING FROM EASTERN PA INTO CENTRAL NJ. THUS, A
GRADUAL MIX OR TRANSITION TO LIGHT SLEET IS ANTICIPATED FOR THESE
AREAS DURING TUESDAY AFTERNOON. ACROSS THE AREA, SOME BREAKS OR A
LULL IN THE PRECIPITATION FOR A FEW HOURS TUESDAY AFTERNOON IS
PROBABLE. THE TRANSITION FROM SNOW TO OTHER PRECIP TYPES ACROSS THE
CWA DURING TUESDAY MORNING AND AFTERNOON WILL VARY, AND SOME
FREEZING RAIN OR SLEET MAY MIX IN AT TIMES DEPENDING ON THE THERMAL
FIELD ABOVE A GIVEN AREA.
FROM TUESDAY NIGHT INTO WEDNESDAY, ANOTHER FAIRLY SIGNIFICANT ROUND
OF PRECIPITATION IS ANTICIPATED FOR THE CWA AS SURFACE LOW PRESSURE
WILL BE MAKING ITS WAY INTO THE OHIO VALLEY BY TUESDAY NIGHT. THIS
LOW TRACKS OVER THE FORECAST AREA DURING WEDNESDAY, REACHING THE NEW
ENGLAND COASTAL WATERS BY WEDNESDAY NIGHT. DURING THIS TIMEFRAME,
THE SYSTEM WILL CONTINUE TO PULL IN WARM AIR ALOFT WHILE COLDER AIR
REMAINS AT THE SURFACE. FOR MANY AREAS FROM THE PHL NORTHWEST
SUBURBS, CENTRAL NJ AND EASTERN PA ON NORTHWARD, A TRANSITION TO
MORE SLEET AND THEN ULTIMATELY FREEZING RAIN IS EXPECTED FROM
TUESDAY NIGHT INTO WEDNESDAY MORNING. THE WEDNESDAY MORNING COMMUTE
WILL BE HAZARDOUS IN THESE AREAS. BY MID-MORNING ON WEDNESDAY,
SURFACE TEMPERATURES WARM ENOUGH THAT A GRADUAL TRANSITION OVER TO
RAIN IS ANTICIPATED FROM CENTRAL NJ BACK TOWARD THE PHILADELPHIA
AREA.
MEANWHILE, THE POTENTIAL REMAINS FOR A SIGNIFICANT ICE EVENT ACROSS
NORTHERN NEW JERSEY, THE POCONOS, THE LEHIGH VALLEY AND ALSO THE
PHILADELPHIA NORTHWEST SUBURBS FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON. THE MODELS INDICATE A MORE PERSISTENT
NORTHEASTERLY SURFACE WIND HOLDING ON THROUGH THE EVENT FOR THESE
AREAS, ESPECIALLY THROUGH THE DAYTIME ON WEDNESDAY. THIS COMBINED
WITH A GOOD SNOWPACK ACROSS THE REGION MAY CONTRIBUTE TO SURFACE
TEMPERATURES NOT GETTING ABOVE FREEZING ON WEDNESDAY FOR OUR
NORTHWEST HALF OF OUR CWA. ICE ACCUMULATIONS OF ONE THIRD TO TWO
THIRDS OF AN INCH ARE POSSIBLE FOR THIS AREA. WITH THE LOW PRESSURE
SYSTEM QUICKLY TRACKING OFF TO THE NORTHEAST AND NEARING THE NEW
ENGLAND COASTAL WATERS BY WEDNESDAY NIGHT, MUCH OF THE PRECIPITATION
WILL BE ENDING FROM SOUTH TO NORTH ACROSS THE CWA.
COLD HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE WEST DURING
THURSDAY. QUIET WEATHER AND A PARTLY SUNNY DAY IS EXPECTED AS MODEL
RELATIVE HUMIDITIES DECREASE SLOWLY THROUGH THURSDAY. A
NORTHWESTERLY FLOW WILL ALLOW COLD AIR TO FILTER IN ACROSS THE
REGION, AND HIGH TEMPERATURES WILL RANGE FROM THE LOWER 20S IN THE
POCONOS TO THE MID 30S IN THE DELMARVA.
IN GENERAL THROUGH THE PERIOD, THE NAM MOS GUIDANCE OFFERED A COLDER
SOLUTION AS COMPARED TO THE GFS MOS. WANTING TO BE ON THE
CONSERVATIVE SIDE WITH RESPECT TO THE COLD AIR AT THE SURFACE AND
CONSIDERING THE SUBSTANTIAL SNOWPACK ACROSS MUCH OF THE AREA, A
BLEND OF THE NAM MOS AND GFS MOS WAS USED FOR TEMPERATURES.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
MOST OF THE ACTION IN THE NEXT WEEK TAKES PLACE IN THE NEAR AND
SHORT TERM. AFTER THE IMPENDING STORM EXITS OUR AREA WEDNESDAY
NIGHT...QUIET WEATHER IS FORECAST TO START THE LONG TERM PERIOD BUT
BE INTERRUPTED BY A COASTAL LOW BRUSHING THE AREA LATER FRIDAY NIGHT
SATURDAY AND PERHAPS INTO SATURDAY NIGHT...AND THEN RETURN TO MORE
QUIESCENT WEATHER SUNDAY AND MONDAY TO END THE LONG TERM.
THE 12Z GFS AND THE 12Z ECMWF HAVE COME INTO BETTER AGREEMENT ABOUT
THE LATE FRIDAY NIGHT AND SATURDAY COASTAL LOW...SO PROBABILITIES
WERE INCREASED TO HIGH CHANCE FOR NOW...WITH PRECIPITATION TYPES
WEIGHTED TOWARD SNOW NORTH AND CENTRAL...BUT BLENDED WITH RAIN
SOUTH-CENTRAL...AND SNOW CHANGING TO RAIN SOUTH SATURDAY MORNING.
THE ECMWF SEEMS TO HOLD ONTO PRECIPITATION A BIT TOO LONG SATURDAY
NIGHT...CONSIDERING THE SPEED OF THE UPPER FLOW. FOR NOW A SMALL
CHANCE OF SNOW WAS RETAINED FOR EARLY SATURDAY NIGHT.
ALL IN ALL...THE FAST FLOW ALOFT AND ACTIVE WEATHER THAT WE HAVE
BEEN EXPERIENCING WILL PERSIST IN THE LONG TERM PERIOD. INITIAL
TROUGHING OVER THE WESTERN STATES WILL GRADUALLY BRING ENERGY
EASTWARD BY WEEKS END...BUT THEN RELOAD CLOSER TO THE INITIAL STATE
ALBEIT IN A BIT MORE AMPLIFIED FASHION BY EARLY NEXT WEEK.
HPC GUIDANCE TEMPERATURES SEEMED REASONABLE AND WERE RELIED ON
HEAVILY.
&&
.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
STRATOCUMULUS WAS IN THE PROCESS OF LOWERING FROM SOUTHWEST TO
NORTHEAST EARLY THIS EVENING...ALTHOUGH CEILINGS WERE STILL WELL
IN THE VFR RANGE. IT WILL TAKE A FEW MORE HOURS...PROBABLY TOWARD
05Z PLUS OR MINUS NORTH VERSUS SOUTH...FOR CEILINGS TO LOWER
APPRECIABLY. HOWEVER THE APPROACHING LOW PRESSURE SYSTEM AND ITS
ASSOCIATED FRONTS WILL BRING DETERIORATING CONDITIONS OVERNIGHT
WHICH WILL REMAIN THROUGH TUESDAY NIGHT. MARGINAL VFR CEILINGS
SHOULD ARRIVE ABOUT THE SAME TIME AS THE PRECIPITATION...OR RATHER
THE SNOW...SHORTLY AFTER MIDNIGHT...AND MOVE SOUTH TO NORTH.
CEILINGS AND VISIBILITIES WILL LIKELY LOWER RATHER QUICKLY TO IFR
CONDITIONS BEFORE DAWN TUESDAY. PRECIPITATION WILL BE MOSTLY SNOW
AT THE ONSET...BUT CHANGE OVER TO SLEET AND FREEZING RAIN FROM
SOUTH TO NORTH DURING TUESDAY MORNING. EVENTUALLY ALL RAIN WILL
OCCUR OVER THE SOUTHERN TAF SITES BY LATE TUESDAY MORNING.
CEILINGS WILL REMAIN IFR THROUGH TUESDAY AND INTO TUESDAY NIGHT.
PRECIPITATION MAY LIGHTEN SOMEWHAT TUESDAY EVENING BEFORE ANOTHER
PIECE OF ENERGY APPROACHES DURING TUESDAY NIGHT. WINDS WILL MOSTLY
BE NORTHEASTERLY OR EAST AT LESS THAN 10 KNOTS.
OUTLOOK...
THERE WILL BE A CONTINUATION OF POOR FLYING WEATHER TUESDAY
NIGHT THROUGH WEDNESDAY. ANOTHER SHOT OF HEAVIER MOISTURE WILL
ARRIVE TUESDAY NIGHT AND LAST INTO WEDNESDAY. IT IS EXPECTED TO BE
MOSTLY RAIN ACROSS THE DELAWARE VALLEY AND SOUTHERN NEW JERSEY TAF
SITES WITH VARIOUS FORMS OF SNOW SLEET AND FREEZING RAIN AT KABE
AND KRDG. SIGNIFICANT ACCUMULATION TOTALS ARE POSSIBLE AT THOSE
SITES. IMPROVEMENT IN CEILINGS AND VISIBILITIES WILL NOT ARRIVE IN
OUR AREA UNTIL THURSDAY.
&&
.MARINE...
THE EARLIER SMALL CRAFT ADVISORY FOR THE SOUTHERN OCEAN WATERS
HAS BEEN CANCELLED...AS WINDS AND SEAS REMAINED BELOW ADVISORY
CRITERIA AND MODEL GUIDANCE DOES NOT SHOW ANY RESURGENCE OF
HIGHER WINDS OR WAVES THIS EVENING.
OTHERWISE...THE NAM SHOWS A MINIMAL SMALL CRAFT ADVISORY OVER THE
NORTHERN WATERS TOWARD DAWN. CONFIDENCE IN THIS MARGINAL ADVISORY
FLAG IS LOW.
FOR WEDNESDAY...GALES WILL PROBABLY DEVELOP AS THE STRONG SURFACE
LOW APPROACHES FROM THE WEST. IT WAS DECIDED TO HOLD OFF ON ANY
GALE WATCH FOR NOW AT THIS DISTANT TIME HORIZON...BUT GALES MAY
EXTEND INTO THURSDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 6 PM EST WEDNESDAY FOR PAZ054-055-
061-062.
WINTER STORM WARNING UNTIL 4 PM EST WEDNESDAY FOR PAZ060-
067>069.
WINTER WEATHER ADVISORY UNTIL 6 PM EST TUESDAY FOR PAZ070-071.
WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING FOR PAZ070-071.
NJ...WINTER STORM WARNING UNTIL 6 PM EST WEDNESDAY FOR NJZ001-007-
008.
WINTER STORM WARNING UNTIL 4 PM EST WEDNESDAY FOR NJZ009-010-
012-015.
WINTER WEATHER ADVISORY UNTIL NOON EST TUESDAY FOR NJZ021>025.
WINTER WEATHER ADVISORY UNTIL 6 PM EST TUESDAY FOR NJZ013-014-
016>020-026-027.
WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING FOR NJZ013-014-016>020-026-027.
DE...WINTER WEATHER ADVISORY UNTIL NOON EST TUESDAY FOR DEZ002>004.
WINTER WEATHER ADVISORY UNTIL 6 PM EST TUESDAY FOR DEZ001.
WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING FOR DEZ001.
MD...WINTER WEATHER ADVISORY UNTIL NOON EST TUESDAY FOR MDZ012-015-
019-020.
WINTER WEATHER ADVISORY UNTIL 6 PM EST TUESDAY FOR MDZ008.
WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING FOR MDZ008.
MARINE...NONE.
&&
SYNOPSIS...DRAG/KLINE
NEAR TERM...HAYES
SHORT TERM...DRAG/GIGI/KLINE
LONG TERM...
AVIATION...O'HARA
MARINE...O'HARAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 728 PM EST MON JAN 31 2011 NJZ001-007-008-PAZ054-055-061-062-020030- SUSSEX-WARREN-MORRIS-CARBON-MONROE-LEHIGH-NORTHAMPTON- 728 PM EST MON JAN 31 2011 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. THE NEXT CHANCE FOR SNOW IS FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012-015-PAZ060-067>069-020030- HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-CHESTER-MONTGOMERY-BUCKS- 728 PM EST MON JAN 31 2011 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. THE NEXT CHANCE FOR SNOW IS FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ013-014-016>020-026-027-PAZ070-071-020030- NEW CASTLE-CECIL-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 728 PM EST MON JAN 31 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST TUESDAY... ...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WINTER STORM WATCH. MINOR TIDAL FLOODING IS POSSIBLE ON WEDNESDAY. THE NEXT CHANCE FOR SNOW IS FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ021>025-020030- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 728 PM EST MON JAN 31 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. MINOR TIDAL FLOODING IS POSSIBLE ON WEDNESDAY. THE NEXT CHANCE FOR SNOW IS FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-020030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 728 PM EST MON JAN 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. GALE FORCE WIND GUSTS ARE POSSIBLE FROM WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
5 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2011Every state in 2011This day in weather historyWarnings in Delaware, February 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 270096, 270097, 270093, 270094, 270095.